[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.176.107. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Correction
March 2007

Error in Dose in: Tadalafil-Induced Subretinal and Choroidal Hemorrhage in a Patient With an Unsuspected Uveal (Choroidal and Ciliary Body) Melanoma

Arch Ophthalmol. 2007;125(3):426. doi:10.1001/archopht.125.3.438

Error in Dose. In the Case Report by Abramson et al titled “Tadalafil-Induced Subretinal and Choroidal Hemorrhage in a Patient With an Unsuspected Uveal (Choroidal and Ciliary Body) Melanoma,” published in the July issue of the ARCHIVES (2006;124:1058-1060), there was an error in dose. The dose of the single tadalafil tablet was 20 mg, not 200 mg. We regret the error. This correction was made previously to online versions of this article.

×